Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 20, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2013, 6:01 PM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:01 PM CDT (23:01 UTC)
- Expired
- May 19, 2013, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 9 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:01 PM CDT | TORNADO | Nw Lake Thunderbird, OK | FROM KWTV |
| May 19, 6:11 PM CDT | TORNADO | E Lake Thunderbird, OK | FROM KWTV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 490 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS54 KOUN 192301
TOROUN
OKC027-125-192345-
/O.NEW.KOUN.TO.W.0020.130519T2301Z-130519T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO OVER LAKE THUNDERBIRD.
DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 30 MPH.
IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO TWO INCHES IN
DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STELLA...PINK...DALE...LAKE THUNDERBIRD AND BETHEL ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3518 9735 3533 9741 3538 9719 3538 9714
3539 9714 3543 9696 3525 9694
TIME...MOT...LOC 2301Z 251DEG 24KT 3527 9730
$$
WR2 follow-up statements
570
WWUS54 KOUN 192314
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT SUN MAY 19 2013
OKC027-125-192345-
/O.CON.KOUN.TO.W.0020.000000T0000Z-130519T2345Z/
CLEVELAND OK-POTTAWATOMIE OK-
614 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED NEAR STELLA...
MOVING EAST AT 35 MPH.
IN ADDITION TO A TORNADO...TENNIS BALL SIZE IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STELLA...PINK...DALE...LAKE THUNDERBIRD AND BETHEL ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3521 9726 3531 9729 3537 9721 3538 9714
3539 9714 3543 9696 3525 9694
TIME...MOT...LOC 2310Z 250DEG 29KT 3529 9718
$$
30880
WWUS54 KOUN 192326
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT SUN MAY 19 2013
OKC027-192336-
/O.CAN.KOUN.TO.W.0020.000000T0000Z-130519T2345Z/
CLEVELAND OK-
626 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR NORTHEASTERN CLEVELAND COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THIS AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3525 9694 3526 9714 3539 9714 3543 9696
TIME...MOT...LOC 2326Z 248DEG 25KT 3532 9709
$$
OKC125-192345-
/O.CON.KOUN.TO.W.0020.000000T0000Z-130519T2345Z/
POTTAWATOMIE OK-
626 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN POTTAWATOMIE COUNTY...
AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED 4 MILES NORTH OF
PINK...MOVING EAST AT 30 MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PINK...DALE AND BETHEL ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3525 9694 3526 9714 3539 9714 3543 9696
TIME...MOT...LOC 2323Z 248DEG 25KT 3532 9709
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 19, 2:20 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 220 PM CDT SUN MAY 19 2013 .DISCUSSION... ANOTHER BUSY AFTN AND EVENING EXPECTED ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS WITH STRONG TO SEVERE STORMS. THE DRYLINE CONT TO WORK TOWARD CENTRAL OKLAHOMA AND MOST SHORT RANGE MODELS SHOW DEVELOPMENT MAINLY NEAR AND NORTH OF THE OKLAHOMA CITY METRO THIS AFTN. 18Z SOUNDING CONT TO SHOW SIGNIFICANT CAPPING INVERSION IN PLACE... WHICH IS EXPECTED TO KEEP STORM DEVELOPMENT ISOLATED. HOWEVER WITH THE AMOUNT OF INSTABILITY PRESENT AND FAVORABLE WIND FIELDS ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE. STORMS SHOULD MOVE NORTH AND EAST OF THE AREA BY LATE EVENING WITH MUCH OF THE OVERNIGHT RELATIVELY QUIET. LATEST MODEL RUNS HAVE SHOWN A TREND OF BEING A BIT MORE AGGRESSIVE WITH SOUTHWARD PUSH OF SFC FRONT INTO OR SOUTH OF THE I-40 CORRIDOR TO NEAR I-44 BY MONDAY AFTN. THE MODELS ALSO SHOW THE DRYINE ACTUALLY RETREATING BACK TO THE WEST. THIS WILL LEAVE PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA IN THE WARM SECTOR FOR TOMORROW WITH ANOTHER POTENTIAL DAY WITH SEVERE STORMS. FRONT WILL THEN TRY TO MAKE ITS WAY SOUTH OF THE RED RIVER BRINGING A BIT QUIETER WEATHER TO OKLAHOMA. SOME LOW CHANCES FOR SHWR/TSTM ACTIVITY REMAIN IN THE FORECAST THROUGH MUCH OF THE UPCOMING WEEK... HOWEVER SEVERE WEATHER AFTER MONDAY WILL REMAIN RATHER LOW. AND PERHAPS SOME SLIGHTLY COOLER TEMPS CAN BE EXPECTED... ESPECIALLY ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 87 63 81 / 50 40 60 30 HOBART OK 63 92 60 83 / 10 20 30 20 WICHITA FALLS TX 69 97 66 85 / 20 40 40 20 GAGE OK 53 82 53 80 / 20 20 20 10 PONCA CITY OK 64 83 60 78 / 60 40 60 20 DURANT OK 71 88 69 83 / 30 50 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037. TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089. && 09/30
Hazardous weather outlook, May 19, 1:43 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN MAY 19 2013
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
143 PM CDT SUN MAY 19 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A LINE FROM MEDFORD...
TO ENID...TO EL RENO...TO LAWTON...AND NORTH OF A LINE FROM
LAWTON...TO PAULS VALLEY...TO SEMINOLE. A SLIGHT RISK SURROUNDS
THE MODERATE RISK AREA...AND IS GENERALLY EAST OF A LINE FROM
ARNETT...TO TALOGA...TO GRANDFIELD...TO SEYMOUR.
TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL MIDNIGHT.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO MORE THAN 70 MPH
MAY OCCUR WITH THE STRONGER STORMS. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY IN THE AREA FROM NORTH OF OKLAHOMA CITY TO
MEDFORD AND PONCA CITY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
MIDNIGHT.
DISCUSSION...
MUCH LIKE YESTERDAY...WARM...HUMID...AND VERY UNSTABLE CONDITIONS
ARE DEVELOPING OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. A FAIRLY
STRONG CAPPING INVERSION IS EXPECTED TO SUPPRESS THUNDERSTORM
DEVELOPMENT UNTIL EARLY AFTERNOON. BY MID-AFTERNOON...DAYTIME HEATING
IS FORECAST TO GREATLY WEAKEN THE INVERSION. A DRYLINE WILL MOVE
EAST FROM THE PANHANDLES INTO WESTERN OKLAHOMA AND TO CENTRAL
OKLAHOMA BY LATE AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS
SUPPORT FROM AN UPPER-LEVEL WAVE...SHOULD PUSH A FEW UPDRAFTS
THROUGH THE CAPPING INVERSION. THE STRONG INSTABILITY WILL RESULT IN
RAPID THUNDERSTORM DEVELOPMENT... AND WIND PROFILES WILL SUPPORT
ROTATING UPDRAFTS...PARTICULARLY WITHIN THE MODERATE RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...MAINLY ACROSS THE EASTERN TWO THIRDS OF OKLAHOMA. THERE
WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM
WEDNESDAY THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 19, 5:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 1 W NEWCASTLE 35.25N 97.62W
05/19/2013 E1.75 INCH MCCLAIN OK NWS EMPLOYEE
&&
JPIKELocal storm report, May 19, 5:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 2 W NORMAN 35.22N 97.48W
05/19/2013 E1.50 INCH CLEVELAND OK PUBLIC
&&
JPIKELocal storm report, May 19, 5:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL NEWCASTLE 35.25N 97.60W
05/19/2013 E1.75 INCH MCCLAIN OK PUBLIC
&&
JPIKELocal storm report, May 19, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL NW NORMAN 35.22N 97.44W
05/19/2013 E2.50 INCH CLEVELAND OK PUBLIC
36TH AVE NW AND TECUMSEH RD
&&
JPIKELocal storm report, May 19, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 SE WILL ROGERS AIRPOR 35.37N 97.57W
05/19/2013 E1.00 INCH CLEVELAND OK PUBLIC
&&
JPIKELocal storm report, May 19, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO NW LAKE THUNDERBIRD 35.23N 97.23W
05/19/2013 CLEVELAND OK BROADCAST MEDIA
FROM KWTV
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| May 18, 7:26 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Washita | 3 hr |
| May 18, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Greer, Kiowa, Washita | 46 min |
| May 18, 7:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 49 min |
| May 18, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 18, 8:15 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 18, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 18, 8:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 51 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 18, 8:49 PM CDT | High Wind Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more | 3 hr |
| May 18, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 34 min |
| May 18, 9:02 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| May 18, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 40 min |
| May 18, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more | 44 min |
| May 18, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 41 min |
| May 18, 11:08 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 37 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| May 18, 11:35 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 18, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| May 19, 12:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 19, 12:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 19, 1:11 AM CDT | Special Weather Statement | OUN | Garfield, Major | 64 min |
| May 19, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| May 19, 4:20 AM CDT | Red Flag Warning | OUN | Harmon, Jackson, Tillman | 17 hr |
| May 19, 2:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 19, 3:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 19, 3:21 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| May 19, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 35 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 50 min |
| May 19, 3:42 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 33 min |
| May 19, 3:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 53 min |
| May 19, 4:11 PM CDT | Tornado Warning | OUN | Oklahoma | 34 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 44 min |
| May 19, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| May 19, 4:43 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 32 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| May 19, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 39 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 63 min |
| May 19, 4:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 48 min |
| May 19, 5:21 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| May 19, 5:30 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 30 min |
| May 19, 5:40 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 42 min |
| May 19, 6:08 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 43 min |
| May 19, 6:29 PM CDT | Tornado Warning | OUN | Pottawatomie | 46 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 45 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.